Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 08:25:16 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639055
  • Total Topics: 48514
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Night Sweats  (Read 2237 times)

0 Members and 1 Guest are viewing this topic.

Offline Pete_P

  • Member
  • Posts: 10
Night Sweats
« on: August 07, 2006, 07:17:49 AM »
Hey there all, don't know if anyone can help but have been getting really bad night sweats for the last few weeks and is really disturbing my sleep, does anyone know if there are anyways of preventing them or ways helping with them

cheers
Pete

Offline Charlie

  • Member
  • Posts: 16
    • uk-charlie.co.nr
Re: Night Sweats
« Reply #1 on: August 07, 2006, 08:04:11 AM »
Hi Pete,

Sorry to hear about your problem, from my own experience I have these occasionally now mostly it seems when Ill or run down. When I was seroconverting after contracting HIV I had weeks of really heavy night sweats. They are really unpleasant, I don't think there is much you can do about them appart from making sure you have a healthy diet & take moderate exercise. Sometimes however night sweats can be an indication that the body is dealing with some kind of infection or illness.

You don't give any details about your HIV status but if you have a HIV doctor or consultant perhaps a visit is indicated. Anyhow I would say if this persists for more than a week concurrently go see the doctor....



Charlie

ChicagoMike

  • Guest
Re: Night Sweats
« Reply #2 on: August 07, 2006, 08:41:04 AM »
Pete,

I use to have night sweats before I started medication.  Started Kaletra/Truvada at the end of Feb this year and have not had them since.  In my case, I had a very high viral load which I believe was the apparent cause.  After now becoming undectable, I haven't had one instance of night sweats. 

You don't mention if you are on medications and your latest numbers.  How are you doing otherwise?

Hope you are able to get a "dry" nights sleep very soon and wish you the best.

Offline Pete_P

  • Member
  • Posts: 10
Re: Night Sweats
« Reply #3 on: August 07, 2006, 01:18:56 PM »
Hi

Thanks for the responses. I am currently doing okay with my counts i believe....... my last CD4 was 294 and Viral load 89000, which has gone up, CD4% has gone down to 16. Have been on meds previously but developed Resistancies to both combinations. Am currently not taking meds (for last 8 months) and docs are trying to put off starting meds again to the number of Resistance's i already have.

Back to these bloody sweats for the first time today it happended on the bus, just came over all sweaty and cold was so embarrassed, which leads me to think i may have another infection going on.

Offline Eldon

  • Member
  • Posts: 2,664
Re: Night Sweats
« Reply #4 on: August 07, 2006, 10:06:16 PM »
Hello Pete, it is Eldon. First of all welcome to the forums where you will find support, understanding, love, encouragement, and answers to many of your questions.

It could very well be that your body is fighting off some sort of infection. You will have to check with your HIV Doctor to make sure. I used to have a lot of night sweats where I woke up drenched with sweat in the bed.

I slowed down on the spicy foods, took cold showers before going to bed AND I set the room a a cooler temperature (almost freezing), to keep my body temperature down.

I do admit that since I have been on Epzicom and Reyataz, my VL is under 400 now and I have the sweats now every once in a while; not as often as it used to be.

There was another thread not long ago on Night Sweats, if I run accross it I will give you the link to it.

In the meantime, get plenty of rest, and eat a healthier diet. Talk to your doctor about meds to supress the virus and get your VL down and you CD4% back up.

Offline Robert

  • Member
  • Posts: 2,644
Re: Night Sweats
« Reply #5 on: August 07, 2006, 11:09:01 PM »
I think  your body reacting to the rising Viral Load.  You've been off meds for 8 months.  It just might be time to start back again.  With your CD% down to 16, I think you just don't have enough of the  t-cells to fight ordinary infections and the ones you do have are working overtime.

I would mention this to my dr.

robert

(and welcome to the club. We all need all the help we can get.)
..........

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: Night Sweats
« Reply #6 on: August 07, 2006, 11:26:05 PM »
I think  your body reacting to the rising Viral Load.  You've been off meds for 8 months.  It just might be time to start back again.  With your CD% down to 16, I think you just don't have enough of the  t-cells to fight ordinary infections and the ones you do have are working overtime.

I would mention this to my dr.

robert

(and welcome to the club. We all need all the help we can get.)

Pete: I'm no doc but I'm gonna agree with Robert's post above. Do you have any dizziness? memory getting worse? Heart palpitations? Please get a notebook and write down your physical things that don't "seem" major to *YOU* -- but when you present them to your doctor HE might be able to link all the little pieces together and say hmmm, this sounds like xyz condition etc. You can also run a search on this site and on google for hyperhidrosis
« Last Edit: August 07, 2006, 11:29:30 PM by allopathicholistic »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.